Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 33, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 26, 2012, 6:35 AM EDT for 5 counties in Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2012, 6:35 AM EDT (10:35 UTC)
- Expired
- Jun 26, 2012, 7:15 AM EDT
- In force
- 40 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Charlotte County, FL, DeSoto County, FL, Highlands County, FL, Lee County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 116 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 10.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
785
WUUS52 KTBW 261035
SVRTBW
FLC015-027-055-071-115-261115-
/O.NEW.KTBW.SV.W.0033.120626T1035Z-120626T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
635 AM EDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEE COUNTY IN SOUTHWEST FLORIDA...
DESOTO COUNTY IN SOUTH CENTRAL FLORIDA...
HIGHLANDS COUNTY IN SOUTH CENTRAL FLORIDA...
SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
CHARLOTTE COUNTY IN SOUTHWEST FLORIDA...
* UNTIL 715 AM EDT.
* AT 626 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SUNCOAST ESTATES...OR 9
MILES NORTH OF FORT MYERS...AND MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BABCOCK WEBB WMA...LAKE SUZY...BABCOCK RANCH...FORT OGDEN...VENUS
AND ARCHBOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2643 8186 2676 8208 2687 8207 2692 8211
2695 8207 2691 8216 2697 8221 2716 8190
2723 8158 2724 8138 2716 8121 2711 8126
2703 8130 2703 8156 2651 8156 2641 8162
2642 8165 2639 8166
TIME...MOT...LOC 1035Z 214DEG 39KT 2685 8179
$$
AR1 follow-up statement
354
WWUS52 KTBW 261106
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
706 AM EDT TUE JUN 26 2012
FLC015-027-055-071-115-261115-
/O.CON.KTBW.SV.W.0033.000000T0000Z-120626T1115Z/
LEE FL-DESOTO FL-HIGHLANDS FL-SARASOTA FL-CHARLOTTE FL-
706 AM EDT TUE JUN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR CHARLOTTE...SOUTHEASTERN SARASOTA...SOUTHWESTERN HIGHLANDS...
SOUTHERN DESOTO AND LEE COUNTIES...
AT 654 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS LINE WAS LOCATED 8 MILES NORTHEAST OF BABCOCK RANCH...OR
18 MILES SOUTHEAST OF ARCADIA...MOVING NORTHEAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. IF YOU
ARE ON THE PATH OF THESE STORMS...SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2643 8186 2676 8208 2687 8207 2692 8211
2695 8207 2691 8216 2697 8221 2716 8190
2723 8158 2724 8138 2716 8121 2711 8126
2703 8130 2703 8156 2651 8156 2641 8162
2642 8165 2639 8166
TIME...MOT...LOC 1105Z 214DEG 39KT 2712 8159
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:38 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 26, 4:38 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
438 AM EDT TUE JUN 26 2012
.SHORT TERM (TODAY - THURSDAY)...NOT MUCH HAS CHANGED WITH REGARDS
TO TROPICAL STORM DEBBY WHICH IS STILL MOVING VERY LITTLE IN THE
NORTHEAST GULF OF MEXICO. TROPICAL STORM DEBBY IS FORECAST TO MOVE
SLOWLY EAST-NORTHEASTWARD...APPROACHING THE NATURE COAST ON
WEDNESDAY THEN WEAKENING TO A TROPICAL DEPRESSION OVER NORTH
FLORIDA WEDNESDAY NIGHT. THIS WILL LEAVE OUR REGION IN A GENERAL
SOUTH TO SOUTHWEST WIND FLOW TODAY AND WEDNESDAY SHIFTING TO A
WESTERLY WIND AS THE STORM TRAVERSES FLORIDA WEDNESDAY NIGHT AND
THURSDAY.
THE MAIN FORECAST ISSUES CONTINUE TO BE COASTAL FLOODING...INLAND
FLOODING AND THE POTENTIAL FOR ISOLATED TORNADOES. BANDS OF SHOWERS
HAVE BEEN SLOWLY BUT STEADILY INCREASING IN ORGANIZATION
OVERNIGHT...SO IT LOOKS LIKE WE COULD SEE MORE HEAVY RAINFALL IN
PLACES TODAY. WIND PROFILES WILL STILL SUPPORT ROTATING UPDRAFTS
WITH A TORNADO THREAT...BUT THE MAIN THREAT FOR TORNADOES MAY BE
AFTER THE SUN HAS BEEN UP FOR A WHILE AND SURFACE TEMPERATURES
CLIMB INTO THE 80S.
COASTAL FLOODING IS LIKELY TO REACH MODERATE LEVELS DURING THIS
MORNINGS HIGH TIDES. WINDS HAVE MORE OF AN ONSHORE COMPONENT TODAY
THAN THEY DID YESTERDAY...WHICH MAY ADD ANOTHER FOOT COMPARED TO
YESTERDAYS MAX HEIGHTS.
.LONG TERM (THURSDAY NIGHT-MONDAY)...
DEBBY WILL BE MOVING OUT INTO THE ATLANTIC THURSDAY NIGHT AND
FRIDAY WITH A MID/UPPER LEVEL HIGH PRESSURE RIDGE FORECAST TO
BUILD OVER THE STATE DURING THE WEEKEND. MEANWHILE AT THE SURFACE
THE RIDGE AXIS WILL REMAIN ACROSS THE FLORIDA STRAITS AND THIS
WILL CONTINUE A WESTERLY FLOW ACROSS THE REGION. SOME DRIER AIR
WILL ALSO BE MOVING INTO THE AREA IN THE MID AND UPPER LEVELS AND
THEREFORE RAIN CHANCES ARE EXPECTED TO DIMINISH TO 20 TO 30
PERCENT DURING THE PERIOD WITH BEST CHANCES OVER THE EASTERN HALF
OF THE FLORIDA PENINSULA. TEMPERATURES WILL WARM TO ABOVE NORMAL
AS THE MID/UPPER LEVEL RIDGE SETTLES OVER THE AREA WITH DAYTIME
HIGHS CLIMBING MOSTLY INTO THE LOWER TO MID 90S...EXCEPT RIGHT
ALONG THE COAST WHERE READINGS SHOULD STAY IN THE 80S. OVERNIGHT
LOWS WILL REMAIN NEAR TO A FEW DEGREES ABOVE NORMAL THANKS TO THE
ONSHORE FLOW.
&&
.AVIATION...
AREAS OF MVFR CEILINGS WITH SOME MVFR/LOCAL IFR VISIBILITIES IN
CONVECTION WILL CONTINUE FOR THE NEXT 24 HOURS. BREEZY SOUTH TO
SOUTHWEST WINDS AT 15 TO 25 KNOTS WITH HIGHER GUSTS WILL ALSO
PERSIST THROUGH THE DAY THEN DIMINISH SOME TONIGHT.
&&
.MARINE...TROPICAL STORM WARNINGS CONTINUE NORTH OF ENGLEWOOD AS
SLOW MOVING DEBBY KEEPS WINDS AND SEAS AT HAZARDOUS LEVELS FOR
BOATERS. DEBBY WILL IMPACT OUR WEATHER FOR SEVERAL MORE DAYS...BUT
EXPECT SOME IMPROVEMENT ON THURSDAY WITH MUCH BETTER CONDITIONS BY
THE WEEKEND.
&&
.FIRE WEATHER...NO HUMIDITY PROBLEMS FOR THE NEXT SEVERAL DAYS.
GUSTY WINDS AND VERY STRONG TRANSPORT WINDS WILL RESULT IN HIGH
DISPERSION NUMBERS TODAY AND WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 87 78 87 77 / 80 70 70 50
FMY 88 78 88 77 / 60 50 70 50
GIF 88 75 87 74 / 80 70 70 50
SRQ 85 79 88 78 / 70 60 70 50
BKV 87 76 87 74 / 80 70 70 50
SPG 86 79 86 80 / 70 70 70 50
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR CHARLOTTE-CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
TROPICAL STORM WARNING FOR CITRUS-HERNANDO-HILLSBOROUGH-
LEVY-MANATEE-PASCO-PINELLAS-SARASOTA.
HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
CHARLOTTE-LEE.
COASTAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
CHARLOTTE-LEE.
GULF WATERS...TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60
NM.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...63/JILLSON
LONG TERM/AVIATION...69/CLOSEHazardous weather outlook, Jun 25, 6:43 AM EDT, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 643 AM EDT MON JUN 25 2012 FLZ039-042-048>051-055-060-GMZ830-850-853-870-873-252000- LEVY-CITRUS-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 643 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...TORNADO AND WATERSPOUT IMPACT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...FLOOD AND RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR TODAY AND TONIGHT. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES IS EXPECTED ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... TROPICAL STORM FORCE WINDS WILL BE POSSIBLE FOR THE COASTAL WATERS FROM ENGLEWOOD NORTH TO THE SUWANNEE RIVER OUT TO 60 NM WITH SEAS 10 TO 16 FEET OFFSHORE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES AWAY FROM THE AREA LATER IN THE WEEK. ...THUNDERSTORM AND WATERSPOUT IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST MID-WEEK ALONG NUMEROUS AREA RIVERS. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES WILL CONTINUE INTO TUESDAY ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL SUBSIDE BELOW TROPICAL STORM FORCE ONCE DEBBY MOVES OUT OF THE AREA AND THEN REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT LEAST MID-WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. FLZ062-065-GMZ856-876-252000- CHARLOTTE-LEE-BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 643 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...THUNDERSTORM AND WATERSPOUT IMPACT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...FLOOD AND RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR TODAY AND TONIGHT. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES IS EXPECTED ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY WILL CONTINUE WITH WINDS 20 TO 25 KNOTS AND GUSTS NEAR GALE FORCE FROM BONITA BEACH TO ENGLEWOOD OUT TO 60 NM WITH SEAS 8 TO 14 FEET OFFSHORE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES AWAY FROM THE AREA LATER IN THE WEEK. ...THUNDERSTORM AND WATERSPOUT IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST MID-WEEK ALONG NUMEROUS AREA RIVERS. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES WILL CONTINUE INTO TUESDAY ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT LEAST MID-WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. FLZ043-052-056-057-061-252000- SUMTER-POLK-HARDEE-HIGHLANDS-DESOTO- 643 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...THUNDERSTORM IMPACT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE TORNADOES. ...FLOOD AND RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES AWAY FROM THE AREA LATER IN THE WEEK. ...THUNDERSTORM IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE TORNADOES. ...RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST MID-WEEK ALONG NUMEROUS AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:11 PM EDT | River Flood Warning | TBW | Hillsborough | 13 hr |
| Jun 25, 10:11 PM EDT | River Flood Warning | TBW | Polk | 24 hr |
| Jun 25, 10:11 PM EDT | River Flood Warning | TBW | Hardee | 24 hr |
| Jun 26, 6:43 AM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee, Polk | 92 min |
| Jun 26, 8:10 AM EDT | Special Weather Statement | TBW | Charlotte, Highlands, Lee | 50 min |
| Jun 26, 8:59 AM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee, Polk | 91 min |
| Jun 26, 10:23 AM EDT | Tornado Warning | TBW | Highlands | 10 min |
| Jun 26, 10:35 AM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee, Polk | 115 min |
| Jun 26, 12:43 PM EDT | Flood Watch | TBW | Pinellas, Polk, Sumter | 17 hr |
| Jun 26, 12:46 PM EDT | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 19 hr |
| Jun 26, 1:45 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee, Polk and 1 more | 2 hr |
| Jun 26, 3:43 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee, Polk and 1 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.